Skip to main content

Research Repository

Advanced Search

The shape of the hazard rate for finite continuous-time birth–death processes

Crossman, R.J.; Coolen-Schrijner, P.; Coolen, F.P.A.

Authors

R.J. Crossman

P. Coolen-Schrijner



Journal Article Type Article
Publication Date 2011
Deposit Date Mar 29, 2013
Journal Statistics and Probability Letters
Print ISSN 0167-7152
Publisher Elsevier
Volume 81
Issue 2
Pages 181-187
DOI https://doi.org/10.1016/j.spl.2010.10.018
Public URL https://durham-repository.worktribe.com/output/1481198